# SDR SWIA200616639

- Difficulty date: April 23, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120
- Aircraft serial: 120335
- Aircraft time: 17,185 hours, 26,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12038594001
- Part serial: 120282
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,864 hours, 16,827 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT COME DOWN, RECYCLED PER QRH.  GEAR CAME DOWN SECOND TRY.  REPLACED SELECTOR HANDLES IAW EMB 120 32-31-07.  OPERATIONAL CHECK GOOD.
